Our expert says:
Odd. I remember someone with a story similar to yours --- but that was no fool, and neither are you ! I doubt that you're an addict, though it is possible for normal people like you to become dependent on either or both of those meds ( but especially the Xanor ), which is why we are cautious about prescribing them for more than a couple of months. You should discuss this with the same shrink who is managing your Bipolar problems, so as to assess whether they ( especially the Xanor ) are stilll needed, and if not, to make a reasonable plan to gradually phase them out --- don't stop them abriptly.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.